MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.The customer provided physio-control with the available patient information.Patient fields in which information is not provided were intentionally left blank.   physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device exhibited the service wrench led and shut down unexpectedly.The customer found an event code logged in its memory is indicative of a device failure that could result in the display might have gone blank.In this state the device may delay or not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer informed physio-control that the issue has been resolved.The device was not returned to physio-control for evaluation.The cause of the reported issue could not be determined.H3 other text : device not evaluated by manufacturer.

Brand Name
LIFEPAK 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key10756162
Report Number0003015876-2020-01607
Device Sequence Number16441948
Product Code MKJ
UDI-Device Identifier00883873911723
UDI-Public00883873911723
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001247
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient Weight80